MAUDE Adverse Event Report: SYNTHES GMBH 1.3MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 10MM; SCREW, FIXATION, BONE

SYNTHES GMBH 1.3MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 10MM; SCREW, FIXATION, BONE
Catalog Number 02.130.010
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2: additional procode: hrs.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: date of concomitant therapy is (b)(6) 2024.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, two 1.3mm cortex screw head broke off while inserting into the plate.The shafts of the screws in question remained in the patient, the broken screws were not recoverable.Due to the 2 screw heads breaking off, the surgeon decided to remove the plate along with the other screws that were fully intact and use a tension band instead.There was a surgical delay of 20 minutes due to the removal of the plate and screws and using a different technique to complete the procedure.The procedure was completed successfully with no adverse patient consequences.No further information is available.This report is for a 1.3mm cortex screw slf-tpng with t4 stardrive recess 10mm.This is report 2 of 2 for (b)(4).

Brand Name
1.3MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 10MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18991652
Report Number8030965-2024-04192
Device Sequence Number7591387
Product Code HWC
UDI-Device Identifier10886982044167
UDI-Public(01)10886982044167
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.130.010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.0 DRILL BIT/STRYKER J-LATCH THRD H/61; 1.0 DRILL BIT/STRYKER J-LATCH THRD H/61; 1.3 CORTEX SCREW SLF-TPNG T4 SD REC 8; 1.3 CORTEX SCREW SLF-TPNG T4 SD REC 8; 1.3 CORTEX SCREW SLF-TPNG T4 SD REC 8; 1.3MM LOCKING STRAIGHT PLATE 12 HOLES
Patient SexUnknown